# SDR 95ZZZZ90

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916SJ
- Make and model: Lkheed 382B
- Aircraft serial: 4134
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR ADT4, CREW FELT VIBRATION FROM LEFT WHEEL WELL, REDUCED AIRSPEED AND ALTITUDE THEN DIVERT TO AVB.  FOUND OUTER DOOR ACTUATION ROD NOT SECURED TO DOOR, SECURED ROD AND PERFORMED VISUAL INSPECTION OF WHEEL WELL, NO DEFECTS FOUND.
